# SDR 20001229SH005

- Difficulty date: December 7, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N1390T
- Make and model: Piper PA-34-200
- Aircraft serial: 347250274
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6704204
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LOG BOOKS WITH A/C.  RT TACH:  1,993.5 HRS.  HM-2,232.1 HRS.  LEFT MAIN GEAR SEPARATED FROM A/C WHILE BEING TAXIED AFTER LANDING.  FAILURE BELIEVED TO BE CAUSED BY REAR TRUNNION ASSY WITH CRACKS/BREAKS AT 3 OF 4 ATTACH AREAS.  WHEN FINAL ATTACH AREA FAILED, THIS ALLOWED GEAR TO DAMAGE FORWARD ATTACH AND GEAR TO SEPARATE A/C.  RECOMMEND FORWARD AND AFT TRUNNIONS BE INSPECTED AS MM REQUIRES DURING INSPECTION.  (X)
